Existence theorem for \(n\)-capacities. (English) Zbl 0064.35102

Full Text: DOI Numdam EuDML


[1] G. CHOQUET, Theory of capacities. (Annales Institut Fourier, t. V, années 1953-1954, ce vol. pp. 131-295.) · Zbl 0064.35101
[2] M. BRELOT et G. CHOQUET, Espaces et lignes de Green. (Annales Institut Fourier, t. IV, 1952 paru en 54, pp. 199-263.) · Zbl 0046.32701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.